MAUDE Adverse Event Report: FX SHOULDER SOLUTIONS DALLAS FX V135 REVERSED; REVERSE SHOULDER PROSTHESIS

FX SHOULDER SOLUTIONS DALLAS FX V135 REVERSED; REVERSE SHOULDER PROSTHESIS
Catalog Number 115-3613
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 05/31/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Revision occurred approximately 8 weeks after the prior revision which occurred on (b)(6) 2024.The prior revision occurred for non-compliance.The primary surgery occurred on (b)(6) 2023.No fall or other trauma reported.This revision occurred for a dislocation of unknown cause.36 mm centered glenosphere, 36 mm + 9 stability humeral cup, and 3 locking screws explanted.These parts were explanted and replaced with a 40 mm eccentric glenosphere, 40 mm + 6 stability humeral cup, 9 mm spacer, and 3 locking screws.
 
Additional Manufacturer Narrative
Revision occurred 2 months after the primary surgery which occurred due to dislocation of unknown cause.No actual, implied, or suspect link to fx product.

Brand Name
FX V135 REVERSED
Common Device Name
REVERSE SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SHOULDER SOLUTIONS DALLAS
15920 addison road
addison
Manufacturer (Section G)
FX SHOULDER SOLUTIONS DALLAS
15920 addison road
addison TX 75001
Manufacturer Contact
tristan mahler
15920 addison road
addison, TX 75001
7137326920
MDR Report Key19524129
Report Number3014128390-2024-00032
Device Sequence Number8412310
Product Code PHX
UDI-Device Identifier03701037300817
UDI-Public03701037300817
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K191146
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number115-3613
Device Lot NumberS0817
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2024
Initial Report FDA Received Date06/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PART: 108-4520 LOT: U0651; PART: 108-4525 LOT: U0366; PART: 108-4525 LOT: U0652; PART: 203-0809 LOT: S0574
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age70 YR
Patient SexUnknown